# SDR DXTA200601343

- Difficulty date: April 14, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 8,999 hours, 7,434 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN , AT APPROX 10 KTS AND DURING BRAKE APPLICATION, THE BRAKES (LET GO) FOR APPROX 1.5 SECONDS. THEY WERE COMPLETELY NORMAL AFTER THAT. CHECKED BRAKE FLUID RESEVOIR AND IT WAS FULLY SERVICED. PERFORMED VISUAL CHECK OF LT AND RT MAIN WHEEL BRAKE ASSEMBLIES FOR ANY LEAKS AT POSSIBLE WEAR, NO DEFECTS NOTED. CHECKED ANTI-SKID BRAKE CONTROL BOX FOR FAULTS, NONE NOTED. ALL CHECKS GOOD NO DEFECTS.  ALL WORK DONE IAW MM.
